# SDR ASAA2019102183053

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 14,509 hours, 4,661 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Key
- Condition: Inoperative
- Location: Fmc
- Component: Fmc
- Component part number: 1741010303
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMS CONTROL HEAD BUTTONS 1 RIGHT, 3 RIGHT, 5 RIGHT NOT RESPONDING WHEN PRESSED. GROUNDED - YES. REPLACED F/O'S FMC DISPLAY UNIT REF B737-900 AMM 34-61-01-000-802. OPS CHECK NORMAL REF AMM 34-61-01-400-802.
